Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pulling sensation, tightening, burning on the left of body, history of stroke. Guidance?

I had a stroke last January leaving me with limited mobility on the left. In March last year, I started getting cramps, my GP prescribed quinine which helped. Then my last two toes of my left feet started cramping and this got worse leaving me with a burning sensation over my thighs. the doctor prescribed gabapentin 100 mg and diagnosed neuropathic pain . Currently my whole body on the left burns, pulls, tightens. This make me very unconfortable and I cannot stand still for more than 2 minutes. the only time I feel relief is I walk but even then I feel unsteady and feel like I am dragging my leg. I have been referred to a specialist pain Clinic where I have been seen twice. I have been given Gabapentin 300mg (2 tablets three times a day) and Amitriptyline 75mg. this does not help at all. I am uncomfortable 24/7 and no longer knows what to do. the little things I could do after the stroke is increasingly becoming difficult because this is affecting my life, my moods. I am desperate for advice please. Thanks.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response

Better you get your arthritis tests and Anti CCP Test done, your symptoms are more likely leaving a diagnosis of Rheumatoid arthritis.
Answered: Fri, 26 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor